Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 40, NWS Atlanta, GA

August 19, 2015Gwinnett County, Walton County, Georgia

NWS Atlanta, GA issued this river flood warning at Aug 19, 2015, 12:07 AM EDT for Gwinnett County, Walton County, Georgia. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Aug 19, 2015, 12:07 AM EDT (04:07 UTC)
Expired
Aug 26, 2015, 12:07 AM EDT
In force
7 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Gwinnett County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alcovy River at New Hope Road near Grayson (ALCG1). The gauge peaked at 12.70 ft at Aug 23, 2015, 6:00 AM EDT.

actionminormoderate51008/1908/2008/2108/2208/2308/2408/2508/2608/27
Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02208150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WGUS42 KFFC 190407
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1207 AM EDT WED AUG 19 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Alcovy River near Lawrenceville affecting Gwinnett and Walton 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-297-191807-
/O.NEW.KFFC.FL.W.0040.150819T0407Z-000000T0000Z/
/ALCG1.1.ER.150819T0342Z.150819T0345Z.000000T0000Z.UU/
1207 AM EDT WED AUG 19 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Alcovy River near Lawrenceville.
* From early this morning until further notice.
* At 11PM Tuesday the stage was 8.8 feet...and rising.
* Flood stage is 9 feet.
* At 9 feet...Minor flooding begins of the woodlands upstream and 
  downstream from the river gauge at New Hope Road.

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379


$$
1 follow-up statement
963 
WGUS82 KFFC 190907
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 AM EDT WED AUG 19 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Alcovy River near Lawrenceville affecting Gwinnett and Walton 
  Counties

 
GAC135-297-190937-
/O.CAN.KFFC.FL.W.0040.000000T0000Z-150819T0907Z/
/ALCG1.1.ER.150819T0342Z.150819T0500Z.150819T0548Z.UU/
507 AM EDT WED AUG 19 2015

The Flood Warning is cancelled for
  The Alcovy River near Lawrenceville.
* This takes affect immediately.
* At 4AM Wednesday the stage was 6.2 feet...and falling.
* Flood stage is 9 feet.
* The river will continue to fall.

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 18, 10:20 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 18, 10:20 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT TUE AUG 18 2015

.UPDATE...
THUNDER KEEPS DIMINISHING ACROSS THE CWFA THIS EVENING. HAVE
TWEAKED POPS ACCORDING TO THE LATEST RADAR TRENDS. THE HRRR KEEPS
ONLY A FEW SHOWERS AROUND OVERNIGHT...SO HAVE LOWERED POPS A BIT.
MODELS ARE A LITTLE SLOWER STARTING THE PRECIP TOMORROW...SO
DELAYED THE ONSET OF THE LIKELY POPS.

&&

.PREV DISCUSSION... /ISSUED 738 PM EDT TUE AUG 18 2015/

PREV DISCUSSION... /ISSUED 343 PM EDT TUE AUG 18 2015/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
NO MAJOR CHANGES IN THE OVERALL WET PATTERN IS EXPECTED AS AN ACTIVE
SOUTHWEST FLOW ALOFT CONTINUES TO INTERACT WITH VERY MOIST AND
MODERATELY UNSTABLE ENVIRONMENT TO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS... MAINLY DURING DAYTIME HEATING BETWEEN
NOON AND 10 PM... WITH MAINLY ISOLATED TO SCATTERED SHOWERS
LINGERING OVERNIGHT.

ALTHOUGH MOST STORMS WILL REMAIN WELL UNDER SEVERE LIMITS... AN
ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS TODAY... AND AGAIN ON WEDNESDAY
AS CAPE VALUES CLIMB INTO THE 2500-3000 J/KG RANGE.

THE GREATER CONVECTIVE CONCERN IS THE POTENTIAL FOR BRIEF FLOODING
AS ENTRENCHED DEEP TROPICAL MOISTURE SUPPORTS LOCALLY HEAVY
DOWNPOURS... EVEN FROM SHOWERS... THAT CAN QUICKLY DUMP 1-3 INCHES
IN A SHORT PERIOD OF TIME. WILL NEED TO MONITOR ANY FLASHY... FLOOD
PRONE CREEKS CLOSELY OVER THE NEXT COUPLE OF DAYS OR MORE.

OTHERWISE... WILL LEAN TOWARD PERSISTENCE FOR TEMPS AS AMPLE LOWS
CLOUDS TONIGHT AND WEDNESDAY NIGHT HOLD LOWS IN THE 70S... AND
WIDESPREAD CONVECTION HELP HOLD HIGHS ON WEDNESDAY MOSTLY IN THE
80S... EXCEPT SOME LOWER 90S IN THE FAR SOUTHERN REACHES.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
NO MAJOR CHANGES MADE TO THE FORECAST PERIOD AS THE LONG TERM
SOLUTIONS IN DECENT AGREEMENT EXCEPT FOR LATE IN THE PERIOD. GFS
HAS LOWER AMPLITUDE UPPER TROUGH DYNAMICS BY EARLY NEXT WEEK AND
THUS STRUGGLES TO PUSH A FRONT THROUGH BUT HAVE LEANED MORE TOWARD
PREVIOUS FORECAST AND EARLIER ECMWF TO KEEP CONSISTENCY. OTHERWISE
HAVE REFRESHED OTHER FIELDS WITH LATEST BLEND. PREVIOUS DISCUSSION
FOLLOWS...

BAKER

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
PATTERN IN LONG TERM PERIOD TRANSITIONS FROM HIGH AMPLITUDE TROUGH
ALONG THE MS RIVER VALLEY STATES ON WED TO ZONAL FLOW THIS WEEKEND
AND FINALLY WEAK NW FLOW/UPR RIDGE TO THE WEST WITH A HINT OF A
MDT FROPA ON MONDAY. WITH THE FIRST TWO PATTERNS...SE CONUS SHOULD
REMAIN IN MOIST PATTERN WITH DEEP MOISTURE THRU THE WEEKEND. NO
ONE DAY SEEMS TO STAND OUT WITH PRECIP CHCS NOR DO ANY DAYS SEEM
TO HAVE CHC FOR SVR OR EVEN STRONG DEEP CONVECTION. MED RANGE
MODELS IN GOOD AGREEMENT. WPC PREFERRING BLEND OF ALL 00Z
OPERATIONAL MODELS FOR FEATURES AFFECTING CWA THRU DAY 7.

TROPICAL ACTIVITY REMAINS SUBDUED. COLD CORE UPPER LOW OFF
CAROLINA COAST...WHICH HAS PLAYED A ROLE IN CREATING STAGNANT
PATTERN OF LATE AND MAY BECOME TROPICAL IN NATURE...SHOULD GET
PICKED UP BY UPPER TROUGH THIS WEEKEND AND LIFT AWAY FROM EAST
COAST. LOW LATITUDE DISTURBANCE AT 35W LONGITUDE THAT TPC IS
TRACKING COULD DEVELOP INTO A NAMED STORM BUT PROGGED TO REMAIN ON
WESTERLY COURSE WITH MEAGER INTENSITY BY ECMWF AND GFS. BY NO
MEANS A GUARANTEE BUT THATS THE LATEST 411.

SNELSON

AVIATION...
00Z UPDATE...
LINE OF SHRA/TSRA SHOULD START EXITING WITHIN THE HOUR. HI-RES
MODELS ARE NOT INDICATING MUCH IN THE WAY OF PRECIP FOR THE
OVERNIGHT HOURS...SO LEFT MENTION OUT. HOWEVER...MVFR/IFR CIGS
WILL ONCE AGAIN BE POSSIBLE OVERNIGHT AFTER 06Z. THE LOW CLOUDS
SHOULD BEGIN TO BREAK A COUPLE HOURS AFTER SUNRISE...BUT SHOULD BE
BKN VFR FOR MUCH OF THE DAY.

//ATL CONFIDENCE...00Z UPDATE...
MED CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  89  73  89 /  70  70  50  60
ATLANTA         73  87  73  87 /  70  70  50  70
BLAIRSVILLE     67  81  68  80 /  80  80  60  70
CARTERSVILLE    70  87  72  86 /  80  80  60  70
COLUMBUS        74  89  74  90 /  70  70  40  60
GAINESVILLE     71  85  72  85 /  70  70  50  70
MACON           73  91  74  91 /  70  70  40  50
ROME            71  86  72  85 /  80  80  60  70
PEACHTREE CITY  72  88  72  88 /  70  70  50  70
VIDALIA         74  91  75  92 /  60  70  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, Aug 18, 10:15 PM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 PM EDT TUE AUG 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191130-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1015 PM EDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT...

A VERY MOIST AND MODERATELY UNSTABLE ENVIRONMENT WILL RESULT IN
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS NORTH AND
CENTRAL GEORGIA TONIGHT. SOME OF THE THUNDERSTORMS COULD PRODUCE
HEAVY RAIN.

WEATHER HAZARDS EXPECTED...

THE MAIN STORM THREATS WILL BE FREQUENT LIGHTNING AND PERIODS OF
VERY HEAVY RAIN THAT COULD CAUSE BRIEF FLOODING ALONG LOW LYING
FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY.
HEAVY RAINFALL...GUSTY WINDS AND LIGHTNING WILL BE THE LIKELY
HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 18, 7:13 PM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT TUE AUG 18 2015

GAZ038-039-050-051-190015-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
713 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
OGLETHORPE...NORTHEASTERN GREENE AND WILKES COUNTIES UNTIL 815 PM
EDT...

AT 712 PM EDT...A STRONG THUNDERSTORM WAS SOUTHEAST OF LEXINGTON...
MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...LEXINGTON...TIGNALL...WOODVILLE...RAYLE...CELESTE...
CARTERS GROVE...JACKSONS CROSSROADS...DELHI...NEWTOWN...METASVILLE...
FLORAL HILL...MALLORYSVILLE...NORMAN...DANBURG...PHILOMATH AND
HUTCHINGS.

LAT...LON 3367 8310 3384 8317 3399 8286 3399 8284
      3397 8278 3398 8269 3399 8266 3399 8265
      3387 8261 3384 8259 3383 8260 3375 8255
TIME...MOT...LOC 2312Z 251DEG 23KT 3378 8305
Special weather statement, Aug 18, 7:15 PM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT TUE AUG 18 2015

GAZ034-035-047-182345-
GWINNETT GA-BARROW GA-WALTON GA-
715 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT...
SOUTHWESTERN BARROW AND NORTHWESTERN WALTON COUNTIES UNTIL 745 PM
EDT...

AT 715 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRAYSON...OR 7 MILES
SOUTHEAST OF LAWRENCEVILLE...MOVING EAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...SNELLVILLE...LOGANVILLE...DACULA...
GRAYSON...STATHAM...BETHLEHEM...NICHOLASVILLE...GRATIS...CAMPTON...
RUSSELL...BOLD SPRINGS...FORT YARGO STATE PARK...HARBIN AND WINDSOR.

LAT...LON 3402 8362 3392 8362 3391 8364 3389 8363
      3389 8362 3382 8362 3384 8398 3395 8398
TIME...MOT...LOC 2315Z 264DEG 19KT 3391 8387

DJN
Special weather statement, Aug 18, 7:38 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT TUE AUG 18 2015

GAZ113-190015-
TOOMBS GA-
738 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOMBS COUNTY UNTIL
815 PM EDT...

AT 737 PM EDT...A STRONG THUNDERSTORM WAS NEAR LYONS...MOVING
NORTHEAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LYONS...SANTA CLAUS...PONDEROSA AND OHOOPEE.

LAT...LON 3214 8220 3209 8220 3209 8227 3214 8234
      3229 8230 3231 8224 3224 8221 3221 8221
      3216 8218
TIME...MOT...LOC 2337Z 227DEG 16KT 3218 8225
Local storm report, Aug 18, 8:04 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      1 N SALEM               33.74N  83.39W
08/18/2015                   OCONEE             GA   PUBLIC

            GREENBRIAR CREEK IS OVERFLOWING ITS BANKS NEAR THE
            GEORGIA NATURE CENTER.

&&

EVENT NUMBER FFC1500643

NLIST
Special weather statement, Aug 18, 8:36 PM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT TUE AUG 18 2015

GAZ053>055-057-190115-
HENRY GA-CLAYTON GA-COWETA GA-FAYETTE GA-
836 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY...SOUTHERN
CLAYTON...NORTHEASTERN COWETA AND FAYETTE COUNTIES UNTIL 915 PM
EDT...

AT 835 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR FAYETTEVILLE TO NEAR EAST NEWNAN...AND MOVING EAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...FAYETTEVILLE...JONESBORO...PEACHTREE CITY...STOCKBRIDGE...
RIVERDALE...HAMPTON...TYRONE...LOVEJOY...SENOIA...SHARPSBURG...
TURIN...WOOLSEY...EAST NEWNAN...IRONDALE...INMAN...THE ATLANTA MOTOR
SPEEDWAY...THOMAS CROSSROADS...BONANZA AND FLIPPEN.

LAT...LON 3354 8445 3350 8417 3340 8422 3335 8435
      3335 8438 3334 8439 3327 8468 3340 8481
TIME...MOT...LOC 0035Z 283DEG 16KT 3348 8445 3337 8474
Local storm report, Aug 18, 11:34 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 PM EDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      1 N SALEM               33.74N  83.39W
08/18/2015                   OCONEE             GA   PUBLIC

            JT ELDER ROAD WAS CLOSED DUE TO HIGH WATER AT
            GREENBRIER CREEK

&&

EVENT NUMBER FFC1500644

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:36 PM EDTSpecial Weather StatementFFCCoweta, Fayette39 min
Aug 18, 11:52 PM EDTAreal Flood WarningFFCMorgan, Oconee4 hr
Aug 19, 12:10 PM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon35 min
Aug 19, 2:09 PM EDTSpecial Weather StatementFFCClarke, Oconee51 min
Aug 19, 2:54 PM EDTSpecial Weather StatementFFCMorgan, Oconee51 min
Aug 19, 3:19 PM EDTSpecial Weather StatementFFCBanks, Hall41 min
Aug 19, 3:53 PM EDTSpecial Weather StatementFFCBarrow52 min
Aug 19, 4:44 PM EDTSpecial Weather StatementFFCHancock, Warren46 min
Aug 19, 4:48 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale42 min
Aug 19, 4:51 PM EDTSpecial Weather StatementFFCBartow, Cherokee39 min
Aug 19, 5:09 PM EDTSpecial Weather StatementFFCDouglas51 min
Aug 19, 5:31 PM EDTSpecial Weather StatementFFCWarren44 min
Aug 19, 5:35 PM EDTSpecial Weather StatementFFCBarrow40 min
Aug 19, 5:53 PM EDTSpecial Weather StatementFFCFulton52 min
Aug 19, 6:00 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Murray45 min
Aug 19, 6:02 PM EDTFlash Flood WarningFFCCarroll6 hr
Aug 19, 6:14 PM EDTFlash Flood WarningFFCDouglas, Fulton6 hr
Aug 19, 6:22 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth38 min
Aug 19, 6:48 PM EDTSpecial Weather StatementFFCChattooga, Gordon42 min
Aug 19, 7:33 PM EDTSpecial Weather StatementFFCMurray, Whitfield57 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.